MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INCEPTA? ICD; PACEMAKER

BOSTON SCIENTIFIC CORPORATION INCEPTA? ICD; PACEMAKER
Model Number E160
Medical Device Problem Code Interrogation Problem (4017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) was unable to be interrogated.Patient has a compatible consult and is using the correct want.The device has been in service for over 12 years, passing battery expectations.End of life (eol) is suspected.The device remains in service.No adverse patient effects were reported.
 
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) was unable to be interrogated.Patient has a compatible consult and is using the correct want.The device has been in service for over 12 years, passing battery expectations.End of life (eol) is suspected.The device remains in service.No adverse patient effects were reported.Additional information obtained, the device was unable to be interrogated due to a failed wand, a new wand was used successfully.

Brand Name
INCEPTA? ICD
Common Device Name
PACEMAKER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24377428
Report Number2124215-2026-09028
Device Sequence Number14662040
Product Code LWP
UDI-Device Identifier00802526480751
UDI-Public(01)00802526480751(17)160922
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/22/2016
Device Model NumberE160
Device Catalogue NumberE160
Device Lot Number112061
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2026
Supplement Date Received by Manufacturer02/18/2026
06/22/2026
Initial Report FDA Received Date02/18/2026
Supplement Report FDA Received Date02/24/2026
06/29/2026
Date Device Manufactured09/26/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age67 YR
Patient SexFemale